# SDR AALA202412269791

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 42,965 hours, 18,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT INDICATOR ASSEMBLY SIGN NEXT TO LAVTORY-D IS MISSING ITS COVER. REMOVE AND REPLACED EXIT INDICATOR ASSEMBLY. OPERTIONAL CHECK GOOD.PER AMM 33-51-01.
